# SDR ASAA11510689

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 17,971 hours, 5,408 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Part number: 286A2006001
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON IN FLIGHT WOULD NOT RESET.  CONFIRMED.  PERF WINDOW HEAT CTRL UNIT SYS TEST PER 30 41 00 810 801.  FOUND LT SIDE WINDOW SENSOR FAULT.  PERF WINDOW SENSOR FAULT LGHT FOR SIDE WINDOW REF 30 41 00 810 811.  SWITCHED PRI SENSOR LEAD TO SPARE SENSOR.  PERF WINDOW HEAT SYS OPS TEST PER 30 41 00 710 801.  NO FAULT FOUND.  GROUND CHECK SUCCESSFUL.
